Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2017, Article ID 6303462, 9 pages
https://doi.org/10.1155/2017/6303462
Research Article

Modified Slash Lindley Distribution

1Departamento de Matemáticas, Facultad de Ciencias Básicas, Universidad de Antofagasta, Antofagasta, Chile
2Departamento de Ciencias Matemáticas y Físicas, Facultad de Ingeniería, Universidad Católica de Temuco, Temuco, Chile

Correspondence should be addressed to Osvaldo Venegas; lc.ocumetcu@sagenevo

Received 27 September 2016; Revised 17 January 2017; Accepted 29 January 2017; Published 19 February 2017

Academic Editor: Ramón M. Rodríguez-Dagnino

Copyright © 2017 Jimmy Reyes et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. V. Lindley, “Fiducial distributions and Bayes' theorem,” Journal of the Royal Statistical Society. Series B. Methodological, vol. 20, pp. 102–107, 1958. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. E. Ghitany, B. Atieh, and S. Nadarajah, “Lindley distribution and its application,” Mathematics and Computers in Simulation, vol. 78, no. 4, pp. 493–506, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. P. Jodrá, “Computer generation of random variables with Lindley or Poisson–Lindley distribution via the Lambert W function,” Mathematics and Computers in Simulation, vol. 81, no. 4, pp. 851–859, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. E. Ghitany, D. K. Al-Mutairi, N. Balakrishnan, and L. J. Al-Enezi, “Power Lindley distribution and associated inference,” Computational Statistics and Data Analysis, vol. 64, pp. 20–33, 2013. View at Publisher · View at Google Scholar · View at Scopus
  5. N. M. Olmos, H. Varela, H. W. Gómez, and H. Bolfarine, “An extension of the half-normal distribution,” Statistical Papers, vol. 53, no. 4, pp. 875–886, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Reyes, H. W. Gómez, and H. Bolfarine, “Modified slash distribution,” Statistics, vol. 47, no. 5, pp. 929–941, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Reyes, H. W. Gómez, and I. Vidal, “Modified skew-slash distribution,” Communications in Statistics. Theory and Methods, vol. 45, no. 4, pp. 1070–1080, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Reyes, F. Vilca, D. I. Gallardo, and H. W. Gomez, “Modified slash Birnbaum-Saunders distribution,” Hacettepe Journal of Mathematics and Statistics, vol. 46, no. 112, pp. 1–1, 2016. View at Publisher · View at Google Scholar
  9. W. Gui, “Statistical properties and applications of the Lindley slash distribution,” Journal of Applied Statistical Science, vol. 20, no. 3, pp. 283–298, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  10. W. Gui, S. Zhang, and X. Lu, “The Lindley-Poisson distribution in lifetime analysis and its properties,” Hacettepe Journal of Mathematics and Statistics, vol. 43, no. 6, pp. 1063–1077, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. P. K. Sen and J. M. Singer, Large Sample Methods in Statistics, Chapman & Hall, New York, NY, USA, 1993. View at Publisher · View at Google Scholar
  12. E. T. Lee and J. W. Wang, Statistical methods for survival data analysis, Wiley Series in Probability and Statistics, Wiley-Interscience [John Wiley & Sons], Hoboken, NJ, USA, 3rd edition, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  13. H. Akaike, “A new look at the statistical model identification,” IEEE Transactions on Automatic Control, vol. 19, no. 6, pp. 716–723, 1974. View at Google Scholar · View at MathSciNet
  14. G. Schwarz, “Estimating the dimension of a model,” The Annals of Statistics, vol. 6, no. 2, pp. 461–464, 1978. View at Publisher · View at Google Scholar